I've been taking Contrave for 3 months and have lost nothing. No weight loss at all. I have had no side effects. Have I taken it long enough to have seen some sort of weight loss?
If you have been at the full dose for 12 weeks, then you may want to re-consider taking the medication. But, you have not. I know people who haven't started to lose weight until after the 3rd month. It takes 4 months to see if you are a good candidate for the medication. Are you changing your food habits and what you eat? While the medication is a weight loss medication, there is effort required. I have lost over 50 pounds, but I exercise and log my food and keep under a certain calorie level. I really hope this helps you!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2015 • 4 answers
Posted 29 Apr 2015 • 2 answers
Posted 12 May 2015 • 2 answers
Posted 13 Nov 2015 • 1 answer
Posted 26 Aug 2016 • 1 answer